# SDR HNAA2008122000352

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 42,613 hours, 46,806 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539008D
- Part serial: 4381
- Condition: Odor
- Location: Cockpit
- Part time: 31,310 hours, 31,310 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL ABOUT CABIN CIRCUIT BRAKER PANEL.  INSPECT CABIN CIRCUIT BRAKER PANEL NO DEFECT FOUND. FOUND NUMBER 1 GENERATOR CONTROL UNIT BURNED SMELL.  REMOVED AND REPLACE GENERATOR CONTROL UNIT AND STARTER GENERATOR REFERENCE HA 300 SEQUENCE 5.  REMOVED AND REPLACE BUS TIE RELAY FOR NON FUNCTIONING.  REFERENCE SEQUENCE 6 HA 300.  ALL GROUND RUN COMPLETED SATISFACTORY.
